A Cohomological Property of Regular p-Groups.

Peter Schmid

Mathematische Zeitschrift (1980)

  • Volume: 175, page 1-4
  • ISSN: 0025-5874; 1432-1823

How to cite


Schmid, Peter. "A Cohomological Property of Regular p-Groups.." Mathematische Zeitschrift 175 (1980): 1-4. <http://eudml.org/doc/173015>.

author = {Schmid, Peter},
journal = {Mathematische Zeitschrift},
keywords = {Gaschütz-Uchida theorem; regular -groups; Tate cohomology groups},
pages = {1-4},
title = {A Cohomological Property of Regular p-Groups.},
url = {http://eudml.org/doc/173015},
volume = {175},
year = {1980},

AU - Schmid, Peter
TI - A Cohomological Property of Regular p-Groups.
JO - Mathematische Zeitschrift
PY - 1980
VL - 175
SP - 1
EP - 4
KW - Gaschütz-Uchida theorem; regular -groups; Tate cohomology groups
UR - http://eudml.org/doc/173015
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.